| Catalog Number |
00801803201 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported a patient underwent a hip revision approximately three years post implantation for unknown reasons.Attempts have been made and no further information is available.
Event or Problem Description
It was reported a patient underwent a hip procedure approximately nine months post implantation due to a periprosthetic fracture and non-union with significant plating/screw use and a head exchange.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Upon receipt of patient's medical records, it was confirmed that the patient underwent a revision due to periprosthetic fracture and non-union of the bone.The femoral head was only removed because the patient was being revised; no allegations against the head.Therefore, this component is now considered not reportable.